%% -*-BibTeX-*-


@Article{MR2142174,
  author       = "Michael Joswig and Frank H. Lutz",
  title        = "One-point suspensions and wreath products of polytopes and spheres",
  journal      = "J. Combin. Theory Ser. A",
  volume       = "110",
  number       = "2",
  pages        = "193--216",
  year         = "2005",
  CODEN        = "JCBTA7",
  ISSN         = "0097-3165",
  MRclass      = "57Q15 (52B05 52B15)",
  MRnumber     = "2142174 (2006b:57033)",
  URL          = "http://dx.doi.org/10.1016/j.jcta.2004.09.009",
  doi          = "10.1016/j.jcta.2004.09.009",
  fjournal     = "Journal of Combinatorial Theory. Series A",
  mrreviewer   = "Wolfgang K{\"u}hnel",
}